MAUDE Adverse Event Report: LIFECELL STRATTICE PERFORATED 20 X 30; MESH, SURGICAL

LIFECELL STRATTICE PERFORATED 20 X 30; MESH, SURGICAL
Catalog Number 2030002P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.
 
Event or Problem Description
Company representative reports strattice was used for abdomen bridging and site became swollen and seemed to be "fluffing off".Strattice was removed.
 
Additional Manufacturer Narrative
Corrected data: g.1.A review of the device history record has been completed.No deviations or non-conformances noted.Qa investigation into lot sp200238 resulted in no remarkable findings and no deviations and no non conformances revealed.146 devices were released to finished goods and 136 have been distributed.Of the 136 distributed, no pieces have been reported as explanted.Lot sp200238 was terminally sterilized and met all qc release criteria including mechanical testing.
 
Event or Problem Description

Brand Name
STRATTICE PERFORATED 20 X 30
Common Device Name
MESH, SURGICAL
Manufacturer (Section D)
LIFECELL
1 millennium way
branchburg NJ
MDR Report Key11473409
Report Number1000306051-2021-00020
Device Sequence Number4537005
Product Code FTM
UDI-Device Identifier00818410012496
UDI-Public00818410012496
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K150712
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Catalogue Number2030002P
Device Lot NumberSP200238
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/08/2021
Supplement Date Received by Manufacturer04/08/2021
Initial Report FDA Received Date03/12/2021
Supplement Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;